Volume 2, Issue 3-4, September 1995, Pages 269 - 277
Symmetries of Maxwell-Bloch Equations
- Pantelis A. DAMIANOU, Paschalis G. PASCHALI
- Corresponding Author
- Pantelis A. DAMIANOU
Available Online 19 December 2006.
- https://doi.org/10.2991/jnmp.1995.2.3-4.6How to use a DOI?
- We study symmetries of the real Maxwell-Bloch equations. We give a Lax pair, biHamiltonian formulations and we find a symplectic realization of the system. We have also constructed a hierarchy of master symmetries which is used to generate nonlinear Poisson brackets. In addition we have calculated the classical Lie point symmetries and variational symmetries.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Pantelis A. DAMIANOU AU - Paschalis G. PASCHALI PY - 2006 DA - 2006/12 TI - Symmetries of Maxwell-Bloch Equations JO - Journal of Nonlinear Mathematical Physics SP - 269 EP - 277 VL - 2 IS - 3-4 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.1995.2.3-4.6 DO - https://doi.org/10.2991/jnmp.1995.2.3-4.6 ID - DAMIANOU2006 ER -